My Holdings   Activate Remote Access

The Water Waves Problem: Mathematical Analysis and Asymptotics

About this Title

David Lannes, Ecole Normale Supérieure et CNRS, Paris, France

Publication: Mathematical Surveys and Monographs
Publication Year: 2013; Volume 188
ISBNs: 978-0-8218-9470-5 (print); 978-1-4704-0948-7 (online)
MathSciNet review: 3060183
MSC: Primary 35Q53; Secondary 35B25, 35C20, 76B15, 76D33

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF